Open Access
2008 A characterisation of plane quasiconformal maps using triangles
Javier Aramayona, Peter Haïssinsky
Publ. Mat. 52(2): 459-471 (2008).


We show that an injective continuous map between planar regions which distorts vertices of equilateral triangles by a small amount is quasiconformal.


Download Citation

Javier Aramayona. Peter Haïssinsky. "A characterisation of plane quasiconformal maps using triangles." Publ. Mat. 52 (2) 459 - 471, 2008.


Published: 2008
First available in Project Euclid: 5 August 2008

zbMATH: 1156.30016
MathSciNet: MR2436734

Primary: 30C62

Keywords: conformal property , Planar quasiconformal maps , skewedness of triangles

Rights: Copyright © 2008 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.52 • No. 2 • 2008
Back to Top